# SDR DU4R2021050400069

- Difficulty date: May 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND MULTIPLE AREAS OF CORROSION ON FLOOR PANEL CROSS ATTACH ANGLE IN AFT CARGO COMPARTMENT AT BS947.5, LBL-24 - RBL-24. S/O 660006 N/R 38282
